American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(60.0X) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 31 to 52 of 52 found      Go to page: 1 2

[31] T. E. Harris. First passage and recurrence distributions . Trans. Amer. Math. Soc. 73 (1952) 471-486. MR 0052057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[32] C. L. Dolph and M. A. Woodbury. On the relation between Green's functions and covariances of certain stochastic processes and its application to unbiased linear prediction . Trans. Amer. Math. Soc. 72 (1952) 519-550. MR 0050215.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[33] M. Rosenblatt. On the oscillation of sums of random variables . Trans. Amer. Math. Soc. 72 (1952) 165-178. MR 0045326.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[34] K. L. Chung and P. Erdös. On the application of the Borel-Cantelli lemma . Trans. Amer. Math. Soc. 72 (1952) 179-186. MR 0045327.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[35] M. Rosenblatt. On a class of Markov processes . Trans. Amer. Math. Soc. 71 (1951) 120-135. MR 0043406.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[36] B. O. Koopman. A law of small numbers in Markoff chains . Trans. Amer. Math. Soc. 70 (1951) 277-290. MR 0055609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[37] Kai-Lai Chung. An estimate concerning the Kolmogoroff limit distribution . Trans. Amer. Math. Soc. 67 (1949) 36-50. MR 0034552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[38] P. Erdös. On the strong law of large numbers . Trans. Amer. Math. Soc. 67 (1949) 51-56. MR 0032971.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[39] William Feller. Fluctuation theory of recurrent events . Trans. Amer. Math. Soc. 67 (1949) 98-119. MR 0032114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[40] Kai Lai Chung. On the maximum partial sums of sequences of independent random variables . Trans. Amer. Math. Soc. 64 (1948) 205-233. MR 0026274.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[41] J. L. Doob. Renewal theory from the point of view of the theory of probability . Trans. Amer. Math. Soc. 63 (1948) 422-438. MR 0025098.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[42] J. L. Doob. Asymptotic properties of Markoff transition prababilities . Trans. Amer. Math. Soc. 63 (1948) 393-421. MR 0025097.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[43] M. Kac. On the average of a certain Wiener functional and a related limit theorem in calculus of probability . Trans. Amer. Math. Soc. 59 (1946) 401-414. MR 0016570.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[44] J. L. Doob. Markoff chains---denumerable case . Trans. Amer. Math. Soc. 58 (1945) 455-473. MR 0013857.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[45] W. Feller. The general form of the so-called law of the iterated logarithm . Trans. Amer. Math. Soc. 54 (1943) 373-402. MR 0009263.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[46] T. N. E. Greville. Regularity of label-sequences under configuration transformations . Trans. Amer. Math. Soc. 54 (1943) 403-413. MR 0009257.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[47] W. Feller. Generalization of a probability limit theorem of Cram\'er . Trans. Amer. Math. Soc. 54 (1943) 361-372. MR 0009262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[48] J. L. Doob. Topics in the theory of Markoff chains . Trans. Amer. Math. Soc. 52 (1942) 37-64. MR 0006633.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[49] Andrew C. Berry. The accuracy of the Gaussian approximation to the sum of independent variates . Trans. Amer. Math. Soc. 49 (1941) 122-136. MR 0003498.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[50] J. L. Doob. Regularity properties of certain families of chance variables . Trans. Amer. Math. Soc. 47 (1940) 455-486. MR 0002052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[51] Warren Ambrose. On measurable stochastic processes . Trans. Amer. Math. Soc. 47 (1940) 66-79. MR 0000918.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[52] T. N. E. Greville. Invariance of the admissibility of numbers under certain general types of transformations . Trans. Amer. Math. Soc. 46 (1939) 410-425. MR 0000368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 31 to 52 of 52 found      Go to page: 1 2